Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Sex & Relationships

Get Email Updates

Sex & Relationships Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: What could be going on with me? Pregnancy? Cyst?

By Anonymous
 
Rate This

I few years ago, I had a decent sized ovarian cyst burst. It was the first I ever had, and while cysts run in my family, I've been told it is NOT PCOS. I was put on birth control and since then I've had trouble finding the right pill. I've gotten sick and thrown up consistently on just about all of them- and then I switched to Necon .5/35. For 6 months, I've had few problems with throwing up, though I've consistently had the breakthrough bleeding (which I've had on every other pill as well). The bleeding is always in the second week of the pack of pills and lasts 2-3 days. During the "off week" (week 4, the week of inactive pills), I always get a normal period that lasts around 5 days. Normal to heavy flow on day 1, heavy on day 2, normal flow on day 3, then normal to light on days 4 and 5, maybe some light bleeding on day 6 as well.

For the past couple years I have bee sexually active with my boyfriend. We were both in good health and tested for STDs (despite each only having one other sexual partner, ever). For 2 years we have been monogamous.

We have sex very often, usually without a condom but using withdrawal method. On Sept 6 we had sex but we wanted to finish on my rear. We were careful not to let it drip into me, but it might have. We had sex multiple times all throughout late August and September as well.

The following week (week 2 of my pills), I didn't experience any of my usual bleeding.

Week 4 came and I did not get my period exactly. I originally started bleeding on the Sunday, but it was a very light flow- as in, it didn't even get on my panties. I saw it only when wiping, and only three times throughout the day. Monday, I used a tampon to be safe, but when I took it out (when it would usually be soaked through), all that existed was a small orangish-red streak. So small I almost didn't notice it.

No bleeding the rest of the week. Worried about pregnancy, my boyfriend and I took two pregnancy tests on Saturday and Sunday; both came out negative (we tested in the morning, before I urinated for he day).

I started my new pack of pills on Sunday. That Wednesday, I began getting extremely nauseous in the morning to the point I could not sleep. I have been nonstop tired lately. I spent nights unable to get to sleep. Now, I can't seem to get enough sleep no matter how long I sleep. I've had a voracious appetite.

We took another test after Week 1 of my pills. Negative.

I am currently in Week 3 of my second pack of pills. 6 days until my period is due. I didn't bleed at all during week 2. My boobs are getting denser and heavier. My boyfriend and I had sex a few days ago, and he commented on how my nipples look like they are coming out (I have inverted nipples), and how they feel heavier than usual. They hurt so bad right now! They are completely spilling out of my bra, and any movement hurts.

I don't weigh myself regularly, but I have noticed my pants aren't fitting quite right in the waist. My legs look and feel the same; its just around my mid section.

Saturday (two days ago), I felt a sharp pain, and I went to the bathroom thinking maybe it was from not using the bathroom in a while, and I noticed I had some bleeding that was very very light and looked like it was mixed with some other kind of fluid (it looked like it was 'watered down' but felt a little bit more stretchy and thick). It was only a very, very small amount, and then it happened yesterday, only that tiny little bit. I have never- ever- bleed like this before.

Any help on what might be going on would be much appreciated.

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER and thanks for your question.  Anytime you have unprotected sex, meaning you didn't use protection such as a condom or birth control pills.  Your chances for pregnancy to occur are higher.  The changes in your period and the spotting your are experiencing, can be due to the new birth control pills.  Some of the side effects of birth control pills can be nausea, breast tenderness, changes on your period, spotting and many other.  If you tested negative, it's unlikely you will be pregnant.   But if you are still concerned of being pregnant regardless, it might be good to see an OBGYN.

Hope this was helpful?

Best,

Daisy

October 14, 2013 - 4:35am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1759 Health

Changed

665 Lives

Saved

528 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Need Your Feedback! What health topics would you like to see covered more on EmpowHER.com?:
View Results